EMIS ELibM Electronic Journals Zeitschrift für Analysis und ihre Anwendungen
Vol. 18, No. 4, pp. 819-825 (1999)

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Estimates for Quasiconformal Mappings onto Canonical Domains

Vo Dang Thao

University of Ho Chi Minh City, Department of Mathematics, 227 Nguyen Van Cu, Q 5, Ho Chi Minh City, Vietnam, thaovd@usa.net

Keywords: k-quasikonformal mappings, Riemann moduli of a multiply-connected domain, monotony of the modulus of a double-connected domain In this paper we establish estimates for $K$-quasiconformal mappings $z = g(w)$ of a domain bounded by two circles $|w| = 1, |w| = q$ and $n$ continua situated in $q < |w| < 1$ onto a circular ring $Q (g) < |z| < 1$ that has been slit along $n$ arcs on the circles $|z| = R_j(g) \ \ (j = 1,\ldots,n)$ such that $|z| = 1$ and $|z| = Q$ correspond to $|w| = 1$ and $|w| = q$, respectively. The bounds in the estimates for $Q$, $R_j$ and $|g(w)|$ are explicitly given, most of them are optimal. They are deduced mainly from [17].

Classification (MSC2000): 30C62, 30C75, 30C80, 30C30

Full text of the article:

Electronic fulltext finalized on: 7 Aug 2001. This page was last modified: 9 Nov 2001.

© 2001 Heldermann Verlag
© 2001 ELibM for the EMIS Electronic Edition